# SDR UIEA2011060400273

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 48,635 hours, 7,318 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Bs 1500-1625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LOADING OPERATIONS, ENGINE PALLET CAUSED DAMAGE TO FLOORBOARD PANELS BS1500 - BS1625, LBL 85.65 GOUGES/PUNCTURE DAMAGE (REF FIG 1). THE HOLE IS APPROX 30 INCHES LONG BY 2.5 IN. WIDE.
